Advertisement

manuscripta mathematica

, Volume 109, Issue 1, pp 63–71 | Cite as

Small eigenvalues on p-forms for collapsings of the even-dimensional spheres

  • Junya Takahashi

Abstract.

 We prove that for some p there exist small eigenvalues of the Laplacian on p-forms for collapsings of the even dimensional spheres with curvature bounded below. These collapsings were constructed by T. Yamaguchi.

Keywords

Small Eigenvalue Dimensional Sphere 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2002

Authors and Affiliations

  • Junya Takahashi
    • 1
  1. 1.Mathematical Institute, Tôhoku University, Sendai, 980–8578, Japan. e-mail: junya@math.tohoku.ac.jpJP

Personalised recommendations